MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection of the device found that the reported issue was not able to be duplicated.Upon testing, the unit passed all functional test with no issues observed.All output powers are within specifications and passed the leakage current test.Minor dents and scratches were observed on the housing unit however the physical defects found did not affect the functionality of the device.Based on evaluation findings the reported issue was not confirmed as the device passed all required testing with no issue observed.Root cause of the reported issue by the user is unknown as no device issue found during device testing.
 
Event or Problem Description
It was reported that during preparation for use the device is not functioning as intended.The bipolar function does not recognized by the console.There was no patient involvement on this event reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.The following sections were updated: g4, g7, h2, h4, h6, and h10.The device history record (dhr) was reviewed and there were no problems found during the manufacturing of the device that would cause or contribute to the reported issue.The device met all specifications at the time of shipment.Based on the legal manufacturer¿s investigation, it is likely there was an issue with the hand piece, and not with the console, as reported.The hand piece was not returned for evaluation so this cannot be confirmed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on customer response/updates and legal manufacturer conclusion.Further communication with the customer conveyed the following information: the error occurred several different times on several different days.Customer were able to rule out the handpiece as being the problem.The machine was rebooted almost every time and the bipolar function grayed out.Their foot pedal is fairly new and all the cords seem to be in good condition.The device is used daily.It is only when they need the bipolar function.The blade they use is the bb2000sa.A new blade was even tried from another lot.No alarms were received.Since they have had the loaner device they have not had any issues.Further communication with the customer conveys that the issue may have been as a result of the mdcons100 damages from their experience.However, physical evaluation and functional testing from the olympus service team was unable to discover issues with the returned console.As a result, the issues experienced from the customer may have been as result of damages to the handpiece or accessories.None of the customer handpiece or accessories were returned.Olympus will continue to monitor complaints for this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11232508
Report Number1037007-2021-00014
Device Sequence Number14468550
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/03/2021
02/22/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/17/2021
02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSOLE GENERATOR